# SDR QMLA2024071620086

- Difficulty date: July 13, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N705KC
- Make and model: Pilats PC1245
- Aircraft serial: 635
- Aircraft time: 6,782 hours, 8,682 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Warning Horn
- Condition: False Activation
- Location: Ess Buss
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ESS BUS LT W/ ESS BUS BATTERY AUDIO INTERMITTENTLY COMES ON IN FLIGHT UNABLE TO DUPLICATE FAULT ON GROUND
